







Sahlen's Six Hours of the Glen Watkins Glen International June 27 – 29, 2014

Provisional Schedule

Registration Hours

Meetings for TUDOR United SportsCar Championship

Team Manager Briefing Fri., 6/27 9:30 am

Driver & Team Manager Briefing Sat., 6/28 5:45 pm

Track Meeting Room

Wed., 6/25 9:00 am - 5:00 pm Thu., 6/26 8:00 am - 4:00 pm Fri., 6/27 7:30 am - 4:00 pm Sat., 6/28 7:00 am - 4:30 pm Sun., 6/29 7:00 am - 12:00 pm Track Registration Building

| Meetings for Continental Tire SportsC | |
|--|-------------------|
| Team Manager Briefing Thu., 6/26 | 7:00 am |
| Driver & Team Manager Br Sat., 6/28 | iefing 7:30 am |

Track Meeting Room

CONTINENTAL TIRE SPORTSCAR CHALLENGE (CTSC) LAMBORGHINI BLANCPAIN SUPER TROFEO SERIES (LBST) PORSCHE GT3 CUP CHALLENGE USA BY YOKOHAMA (GT3 CUP) COOPER TIRES PROTOTYPE LITES POWERED BY MAZDA (LITES)

<u> Thursday, June 26, 2014</u>

Friday, June 27, 2014

| 8:00 am - 8:45 am 9:00 am - 9:20 am | PRACTICE #2 - CTSC QUALIFYING - LITES |
|--|---|
| 9:30 am | TUDOR Championship Team Manager Briefing - Track Meeting Room |
| 9:35 am - 9:55 am | QUALIFYING - GT3 CUP |
| 10:10 am - 10:40 am | QUALIFYING - LBST |
| 10:55 am - 11:10 am | QUALIFYING - CTSC ST |
| 11:25 am - 11:40 am | QUALIFYING - CTSC GS |
| 12:50 pm - 1:50 pm | Practice #1 - TUDOR Championship (All Classes) |
| 2:05 pm - 2:15 pm | PRE-RACE - LITES |
| 2:15 pm - 2:45 pm | RACE #1 - LITES - 30 MINUTES |
| 3:00 pm - 3:10 pm | PRE-RACE - GT3 CUP |
| 3:10 pm - 3:55 pm | RACE #1 - GT3 CUP - 45 MINUTES |
| 4:10 pm - 5:00 pm | RACE #1 - LBST - 50 MINUTES |
| | |











Sahlen's Six Hours of the Glen Watkins Glen International June 27 – 29, 2014

Saturday, June 28, 2014

| 7:30 am 8:00 am - 8:10 am 8:10 am - 8:55 am 9:10 am - 10:10 am 10:30 am - 11:20 am 11:20 am - 11:35 am 11:35 am - 2:05 pm 12:15 pm - 1:00 pm 12:45 pm - 1:15 pm 2:45 pm - 3:45 pm 3:55 pm - 4:10 pm 4:15 pm - 4:30 pm 4:40 pm - 4:55 pm 5:00 pm - 5:15 pm 5:30 pm - 6:20 pm 6:35 pm - 6:45 pm | CTSC Driver & Team Manager Briefing - Track Meeting Room PRE-RACE - LITES RACE #2 - LITES - 45 MINUTES Practice #2 - TUDOR Championship (All Classes) PRE-RACE OPEN GRID - FAN WALK - PIT LANE - CTSC PRE-RACE - RECON / FORMATION LAPS - CTSC RACE - CTSC - 150 MINUTES Autograph Session - TUDOR Championship at Team Transporters TUDOR Championship Live Auction at TBD Team Transporter (Benefits Austin Hatcher Foundation) Practice #3 - TUDOR Championship (All Classes) Qualifying - TUDOR Championship (GTD) Qualifying - TUDOR Championship (GTLM) Qualifying - TUDOR Championship (PC) Qualifying - TUDOR Championship (P) TUDOR Championship Driver & Team Manager Briefing - Track Meeting Room RACE #2 - LBST - 50 MINUTES PRE-RACE - GT3 CUP |
|--|--|
| 5:30 pm - 6:20 pm 6:35 pm - 6:45 pm 6:45 pm - 7:30 pm | RACE #2 - LBST - 50 MINUTES PRE-RACE - GT3 CUP RACE #2 - GT3 CUP - 45 MINUTES |
| 6. 16 pin 1.00 pin | |

Sunday, June 29, 2014

| 8:30 am - 8:50 am | Warm Up - TUDOR Championship (All Classes) |
|---------------------|--|
| 10:10 am - 11:15 am | Pre-Race / Open Grid - Fan Walk |
| 11:15 am - 5:15 pm | Race - Sahlen's Six Hours of the Glen for the TUDOR Championship - 6 Hours |

TIME CERTAIN SCHEDULE - All sessions, except as noted, to start and finish on-schedule.

